# SDR 2008UALA01034

- Difficulty date: February 25, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 30,072 hours, 11,632 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE TEST FAILS.  CYCLE SYSTEM CB'S - ALL TESTED NORMAL AFTER.
